Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2461
Title: The extended discrete (G'/G)-expansion method and its application to the relativistic toda lattice system
Authors: Aslan, İsmail
Keywords: Differential equations
Lattice equation
Relativistic Toda lattice system
(G′/G)-expansion method
Issue Date: 2009
Publisher: American Institute of Physics
Source: Aslan, İ. (2009). The extended discrete (G′/G)-expansion method and its application to the relativistic toda lattice system. AIP Conference Proceedings, 1168, 216-219. doi:10.1063/1.3241430
Abstract: We propose the extended discrete (G′/G)-expansion method for directly solving nonlinear differentialdifference equations. For illustration, we choose the relativistic Toda lattice system. We derive further discrete hyperbolic and trigonometric function traveling wave solutions, as well as discrete rational function solutions.
Description: International Conference on Numerical Analysis and Applied Mathematics 2009, ICNAAM-2009; Rethymno, Crete; Greece; 18 September 2009 through 22 September 2009
URI: http://doi.org/10.1063/1.3241430
http://hdl.handle.net/11147/2461
ISSN: 0094-243X
0094-243X
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2461.pdfConference Paper484.59 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Dec 4, 2021

Page view(s)

24
checked on Dec 8, 2021

Download(s)

20
checked on Dec 8, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.